| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that subsurface nano glistenings (ssngs) were observed after intraocular lens implantation surgery.Additional information has been requested, received and stated there has been no visual impact to patient at all.There are multiple medical reports associated with same event.This file is 17 of 29.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).